Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30766
Title: Non-isometric hyperbolic 3-orbifolds with the same topological type and volume
Authors: Los, Jérôme
Paoluzzi, Luisa
Salgueiro, António
Keywords: Branched coversmapping tori(pseudo-)Anosov diffeomorphisms.
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Jérôme Los, Luisa Paoluzzi, António Salgueiro, "Non-isometric hyperbolic 3-orbifolds with the same topological type and volume" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
We construct pairs of non-isometric closed hyperbolic 3-orbifolds with the same topological type and volume. Topologically these orbifolds are mapping tori of pseudo-Anosov maps of the surface of genus 2, with singular locus a fibred (hyperbolic) link with five components.
Type: Article
URI: http://hdl.handle.net/10077/30766
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30766
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), in progress

Files in This Item:
File Description SizeFormat
B5_Paoluzzi.pdf259.01 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

41
checked on Oct 27, 2020

Download(s)

3
checked on Oct 27, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons